# SDR DALA2020091803121

- Difficulty date: September 18, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N377DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39632
- Aircraft time: 15,613 hours, 11,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND ROWS RT 10-15 EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK M1676, IAW B737 AMM 33-51.  OPS CHECK NORMAL.
